HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of social studies >
Vol. 09, no. 1 (May 1977) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJsoc0090100230.pdf608KbAdobe PDF
Title: О письме С.А. Яновской от 29-го дек. 1955 г. по некоторым философскнм вопросам математической логики
Authors: Ивасаки, Тикаиугу
Issue Date: May-1977
Publisher: Hitotsubashi University
Citation: Hitotsubashi journal of social studies
Volume: 9
Issue: 1
Start Page: 23
End Page: 31
Description: Article Type||Communications
Language: rus
DOI: 10.15057/8471
Text Version: publisher
Appears in Collections:Vol. 09, no. 1 (May 1977)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback